# SDR AALA202101099003

- Difficulty date: January 8, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 53,613 hours, 33,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  WHILE ACCOMPLISHING OPERATIONS CHECK OF EMERGENCY POWER SUPPLY GOT EMERGENCY POWER SUPPLY UNIT BATTERY AFT LEFT FAULT.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY FOR EMERGENCY POWER SUPPLY UNIT BATTERY AFT LEFT.
